# SDR ABXA9701333

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Part number: 99236685
- Condition: Corroded
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT COCKPIT SUB FLOOR CORRODED IN SEVERAL PLACES.  REPAIRED SUB FLOOR IAW ABX REA D953-20290-MR.
